# SDR COMA0760569

- Difficulty date: September 13, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N659BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7509
- Aircraft time: 12,412 hours, 10,678 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 0173B
- Condition: Faulty
- Location: Right
- Part time: 14,456 hours, 12,758 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5673 - RECEIVED FLAP FAIL MESSAGE.  LANDED WITHOUT INCIDENT.  REPLACED RIGHT BPSU AND PERFORMED EO 27-046AD.  NO FURTHER DEFECTS.
